MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 7" (18 CM) APPX 0.31 ML, SMALLBORE 24 HOUR EXT SET W/REMV BRAVO24¿, CLAMP; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 7" (18 CM) APPX 0.31 ML, SMALLBORE 24 HOUR EXT SET W/REMV BRAVO24¿, CLAMP; STOPCOCK, I.V. SET
Catalog Number SC9036
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Three photographs were provided by the customer, unable to determine reported complaint from the photographs provided.The complaint of disconnection could not be confirmed on the four returned sc9036 microclave.Each device was visually examined, there were no damages or anomalies observed.The used sc9036 microclave sample was leak test per product specification.Activated each of the microclaves with an icu medical syringe, no stick downs observed.No leakage was observed in either the activated or unactivated positions.There was no disconnection noted during testing.The returned four used sc9036 microclaves met product specification.The lot history was reviewed, no nonconformities were identified that may have contributed to the reported complaint.D9: device returned to manufacturer on 12/5/2024.
 
Event or Problem Description
The event occurred on an unspecified date and involved a 7" (18 cm) appx 0.31 ml, smallbore ext set w/remv microclave®, clamp, rotating luer.The reporter stated the device has a faulty stop valve.Saline was used and when an iv was started on the patient then the valve doesn't work.The customer stated that they "use the saline bags to draw up in 5cc syringes, they attach the tubing to use as saline flushes for iv¿s.Once an iv has been placed with the defective tubing blood leaks from the iv and we are no longer able to inject through the tubing.Because of this, we have either had to disconnect the tubing and switch for another or restart the iv completely, causing patient an unnecessary stick".There was patient involvement and no adverse event.

Brand Name
7" (18 CM) APPX 0.31 ML, SMALLBORE 24 HOUR EXT SET W/REMV BRAVO24¿, CLAMP
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key21210433
Report Number9617594-2025-00175
Device Sequence Number15492940
Product Code FMG
UDI-Device Identifier00887709040533
UDI-Public(01)00887709040533(17)290801(10)14120481
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSC9036
Device Lot Number14120481
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/27/2024
Initial Report FDA Received Date01/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SALINE, UNK MFR
Patient SexUnknown